# SDR SWAA2023120518040

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT BS 390 LBL51 WL208.<[01] REMOVED FLOOR SUPPORT ON BS 390 LBL 51 WL208 PER SRM 51-40-02 AND ENGINEER DWG: 143A5400 ID: 0183 (AND 0182).;[02] COMPLETED ALL STEPS REMOVED CRACKED FLOOR SUPPORT AT BS 390 LBL51 WL208 PER SRM 51-40-02 COMPLETED MEASUREMENT TABLE LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 390 LBL51 WL208. PER SRM 51-40-04 BOEING DWG 143A5400 ID: 0183 (AND 0182).INSTALLED NEW FLOOR SUPPORT AT BS 390 LBL51 WL208 PER SRM 51-40-02 ENGINEER DWG: 143A5400 ID: 0183 (AND 0182).;[03] REJECT: PIN PROTRUSION TO HEIGHT ON FLOOR SUPPORT AT BS 390 LBL51 WL208   SEE TTG8Q00PJG9K;[04] CORRECTED REJECTION IN ACTION 3. WORK PERFORMED AND DOCUMENTED ON CCN: TTG8Q00PJG9K.;[05] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 4.;[06] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
